# SDR NACA20020004

- Difficulty date: February 12, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 62,965 hours, 46,590 cycles
- Engine: Pwa JT8D
- Engine time: 41,349 hours, 39,516 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fitting
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 3 SHUT DOWN AT 1850Z DUE TO LOSS OF OIL PRESSURE AND QUANTITY.  RESEALED RESTRICTOR UNION AND TIGHTENED LINE AT TRANSMITTER T-FITTING, SERVICED ENGINE WITH OIL.  OPS CHECK GOOD.
